Mad 😩

Couldn't stand feeling so hot at night internal heat that just won't go . Anyway I decided ,mad, to drop the levothyroxine 75 as a trial./ I just took T3 25mg for 3 nights

All muscle pains ceased 😊and had a slightly better night not so hot.

However today I feel so , tremblely and weak, I realise it's no way forward

I know it's mad but just can't go on feeling so awful😞

I wonder if just raising the T3 alone would do the treat, dare I try..?

T4 seemed to cause the muscle pain.

A nurse when I had blood test about 6 months ago had hypo and was on levothyroixine , and she like myself noticed a difference within a day if any changes were made to dose or brand. When she told her docs they said that couldn't possibly happen but I also find the same response. I know most thinking is that it takes time to alter symptoms etc.

Any thoughts on T4 causing muscle pains in other members x

11 Replies

oldestnewest
  • Have you checked your blood sugar levels? I felt too hot for years and of course it was always blamed on my thyroid hormone levels. As soon as i brought blood sugar levels down to near normal, by cutting out starchy carbs, i stopped feeling too hot.

    Xx g

  • GCart,

    If you are going to drop 75mcg Levothyroxine you will need to increase your T3 dose to 50mcg. Despite what doctors believe and say, some patients respond very quickly to changes in Levothyroxine dose or brand.

  • Thanks for that advice. Am thinking what I might do. Glad some consensus re T4 affecting more quickly than the doctors would admit. For some of us , I guess.

    Xx

  • Hi Gcart - I too have EXTREME aches and pains! Taking 175mcg of Levo only and am having an ongoing war to try and find a solution whether it is to do with just taking synthetic Levo, different brand of Levo or the fact that the Endo and Drs are not checking my FreeT3!

    So share your pain, and hope you find a solution xx

  • Hi Bird Girl Having crazy day. Scared because I felt so awful earlier on. Took my dose of T4 and now back with these aches.

    I now beginnng to wonder if it's something to do with the fillers rather than T4 itself. OMG. what on earth to do.

    Sorry you have same trouble . You must try to get T3 I found that I wasn't converting well and I have had some improvement in low moods I was experiencing . Thing is, it affects each of us in a similar way but NOT always the same way.

    Good luck with your search for quality of life xx

  • Hi thanks for offering help. Yes I did check sugars and they were 5. So fine.

    Don't seem to have high blood sugars but take you r point re carbs and try to keep to protein more for snacks and meals as I do feel better doing that.

    Take care. X

  • Gcart, what brand of T4 are you taking? I had very bad muscle pain on Activas, it's not as bad now on Mercury Pharma. Hope you are feeling better x

  • Did I already know reply. We were coming home from London on the M 4. Thank you u sandra600. I think it might be worth trying. I am on actives. I understand that it is the cheapest !? Left it off for a few days. Maybe. 4 not having muscle pain ! But feel a bit whoozy ! No pain is good however .

    Oh dear. 😢 X help x

  • Activas I mean 😏

  • Or Actavis?

    (Please don't check my typing over my many posts and responses!)

  • Dah you are right Helvella. I will try the other brand hopefully it may help to lessen the muscle pain I experience with this present brand . If that is the cause 😑 X. M Pharma

You may also like...